Universidad Complutense de Madrid
E-Prints Complutense

Quantitative Estimates for Interpolated Operators by Multidimensional Methods

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando and Cordeiro, José María and Martínez, Antón (1999) Quantitative Estimates for Interpolated Operators by Multidimensional Methods. Revista matemática complutense, 12 (1). pp. 85-103. ISSN 1988-2807

[img] PDF
Restringido a Repository staff only

2MB

Official URL: http://www.mat.ucm.es/serv/revmat/vol12-1/vol12-1e.pdf


URLURL Type
http://www.mat.ucm.es/Publisher


Abstract

We describe the behavior of ideal variations under interpolation methods associated to polygons.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:22458
Deposited On:22 Jul 2013 08:13
Last Modified:14 Jun 2018 11:46

Origin of downloads

Repository Staff Only: item control page